# SDR AT9900117

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Damage
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND PANEL 6403R HAS LEADING EDGE SCREW HOLE DAMAGE FROM WIND EROSION.  PANEL HAS 15 PERCENT FLAME SPRAY MISSING.  CLEANED PANEL AND REMOVED PAINT.  APPLIED FIBERGLASS OVERLAY AND ASTRO STRIKE AND SEALED IAW B737 SRM 51-40-9 AND DC9 SRM 51-70-9 AND RES NR 99116.  CONTINUITY CHECK GOOD.
